×

zbMATH — the first resource for mathematics

On some properties of Haar measure. (English) Zbl 0166.06101

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Bledsoe W. W., Morse A. P.: A topological measure construction. Pacif. J. Math. 13 (1963), 1067-1084. · Zbl 0133.00105
[2] Comfort W. W., Hugh Gordon: Vitali’s theorem for invariant measures. Trans. Amer. Math. Soc. 99 (1961), 83-90. · Zbl 0104.04702
[3] Halmos P. R.: Measure theory. New York 1950. · Zbl 0040.16802
[4] Riečan B.: Lebesgue density theorem in topological spaces. Mat. časop. 17 (1967), 55-58. · Zbl 0166.06002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.